# SDR SWAA2024052383782

- Difficulty date: April 18, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 51,730 hours, 31,641 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Deflector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK L/H WING DEFLECTOR RIB TO DEFLECTOR PANEL ATTACH SERRATED PLATES FOR CONDITION AND ELONGATED HOLES.<[01] VISUAL INSPECTION ACCOMPLISHED AT LT WING TE DEFLECTION RIB TO DEFLECTOR PANEL ATTACH SERRATED PLATES REF. SRM 51-10-04-0G-0 AND AMM 57-50-01-820-801. INCORRECT HARDWARE INSTALLED AND FREE PLAY FOUND AT LT WING DEFLECTOR CONTROL RIB; REFER TO FAULT # TTG8Q00T8HZT FOR CORRECTIVE ACTIONS TAKEN.;[02] CERTIFIED.
